MathSciNet Relay Station
MathSciNet bibliographic data
MR972229 (90c:22004) 22A05 (54B30)
Fokkink, Robbert A note on pseudocompact groups. Proc. Amer. Math. Soc. 107 (1989), no. 2, 569–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement